VOL. 56 · NO. 2 | 2004
 
VIEW ALL ABSTRACTS +
Index
Tohoku Math. J. (2) 56 (2), (2004) DOI: 10.2748/tmj/1113246546
No abstract available
Articles
Gen-ichi Oshikiri
Tohoku Math. J. (2) 56 (2), 147-153, (2004) DOI: 10.2748/tmj/1113246547
KEYWORDS: 05C20‎, 57R30
Maria F. Elbert, Manfredo do Carmo
Tohoku Math. J. (2) 56 (2), 155-162, (2004) DOI: 10.2748/tmj/1113246548
KEYWORDS: stability, r-mean curvature, complete, finite total curvature, 53C42
Jürgen Berndt, Hiroshi Tamaru
Tohoku Math. J. (2) 56 (2), 163-177, (2004) DOI: 10.2748/tmj/1113246549
KEYWORDS: 53C35, 57S20
Gabriel Bǎdițoiu
Tohoku Math. J. (2) 56 (2), 179-204, (2004) DOI: 10.2748/tmj/1113246550
KEYWORDS: Semi-Riemannian submersions, isotropic semi-Riemannian manifolds, totally geodesic submanifolds, Ehresmann connections, 53C50
Satoshi Kawakubo
Tohoku Math. J. (2) 56 (2), 205-235, (2004) DOI: 10.2748/tmj/1113246551
KEYWORDS: Elastic rods, calculus of variations, 74K10, 58E10, 58E50
Valério Ramos Batista
Tohoku Math. J. (2) 56 (2), 237-254, (2004) DOI: 10.2748/tmj/1113246552
KEYWORDS: 53A10
Boo R. Choe, Young J. Lee, Kyunguk Na
Tohoku Math. J. (2) 56 (2), 255-270, (2004) DOI: 10.2748/tmj/1113246553
KEYWORDS: Toeplitz operators, Harmonic Bergman spaces, Carleson measure, 47B35, 31B05
Kunio Hidano
Tohoku Math. J. (2) 56 (2), 271-287, (2004) DOI: 10.2748/tmj/1113246554
KEYWORDS: Quasi-linear wave equation, Initial value problem, 35L70, 35L05, 35L15, 35L55, 35L90
Bang-Yen Chen
Tohoku Math. J. (2) 56 (2), 289-298, (2004) DOI: 10.2748/tmj/1113246555
KEYWORDS: Lagrangian surface, Lagrangian H-umbilical surface, Legendre curve, surface of constant curvature, complex extensor, 53D12, 53C40
Back to Top